# SDR IPXA2020040353801

- Difficulty date: March 6, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO SLOPE PANEL SUPPORT ANGLE IS CRACKED AT STA. 1741 L/H SIDE.REMOVED, FABRICATED AND REPLACED ANGLE IAW VT-SAA EA 011-5300-01-A8100 REV. I/R AND UPS EO MD11-5300-75960-A. (MINOR)
